# SDR ABXA9600191

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 5641253502
- Condition: Corroded
- Location: Rt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, DISCOVERED RIGHT WING LEADING EDGE ALONG FORWARD RIB CORRODED AND SKIN PULLING UP OVER RIVETS AT STATION 329 INSIDE LEADING EDGE PANEL 522B.  REPAIRED RIGHT WING LEADING EDGE LOWER ACCESS PANEL 522B IAW ABX REA-D857-13489-MR.
